# SDR QMLA2014051514054

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 12,262 hours, 43,617 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stringer
- Condition: Unserviceable
- Location: Tailboom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 0872 INSPECTION OF ACFT BATTERY, FOUND CHAFING ON OMEGA STRINGER ON TAIL BOOM BEHIND AFT BATTERY INSTALLATION.  FURTHER INSPECTION ESTABLISHED THIS DAMAGE AS A MAJOR SCRATCH IAW SRM 51-10-00, 2-1.  CHAFING WAS CAUSED BY INBD BATTERY ATTACH BOLT.
